Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Porn addicted, compulsive masturbation and OCD symptoms. Have erection dysfunction and premature ejaculation. Treatment?

User rating for this question
Excellent
Answered by

Psychiatrist
Practicing since : 1998
Answered : 415 Questions
Question
I am 26 years old
I have porn addiction, compulsive masturbation and ocd symptons
Have erection dysfunction and premature ejuculation. Kindly let me know
treatment for it
Posted Thu, 3 Oct 2013 in Sexual Problems
 
 
Answered by Dr. Susanta Padhy 12 hours later
Brief Answer:
need further clarification

Detailed Answer:
Hi XXXXXXX

Thanks for the query

I need the clarification for the following :

1. Since how long OCD sumptoms, porn addiction and compulsive masturbation

2. Are you on treatment ever for OCD, if so details of treatment

3. Do you drink / smoke ?

4. When OCD symptoms increase, is there worsening in other symptoms, too ? and vise-versa

I will await for your clarification to answer better
Above answer was peer-reviewed by
 
Follow-up: Porn addicted, compulsive masturbation and OCD symptoms. Have erection dysfunction and premature ejaculation. Treatment? 1 hour later
I have addiction for more than five years but it is more very addictive last three months. I dont have morning erection. If erection is there and it is very soft. I dont get erection normally only via porn addiction
Because of porn addiction, i see girl as sexual object

I dont smoke nor i drink

I am not taking any treatment

Ocd symptons is severe when i am free. Self doubt, feeling of hurting loved one
 
 
Answered by Dr. Susanta Padhy 9 hours later
Brief Answer:
Answer is elaborative

Detailed Answer:
Thank you Mr XXXXXXX for the clarification

In my opinion, treatment of OCD with SSRI group of drugs like Fluoxetine / sertraline etc should help in improvement of all the symptoms including porn addiction, premature ejaculation and compulsive masturbation.

However, erectile problem will improve not with SSRI, but will automatically improve once the other symptoms improves

For this, I would suggest to seek a psychiatrist in your viccinity who will asssess you in detail, will do some investigations like apply rating scales, do liver function test and renal function test, before choosing a medication.

No need to be panic. Treatment will improve your condition

Wish you a very happy life
Above answer was peer-reviewed by
 
Follow-up: Porn addicted, compulsive masturbation and OCD symptoms. Have erection dysfunction and premature ejaculation. Treatment? 1 hour later
Thank you Doctor. I have some more query

Will taking medication for ocd have any side effect? I also have problem like restlessness, low self esteem, lack of confidence and self doubt. Finally i talk to myself when alone. Will it solve while treatment for ocd ?
When can i see investment after taking treatment?
Any hospital or doctor in coimbatore for treatment?
 
 
Answered by Dr. Susanta Padhy 6 minutes later
Brief Answer:
KG Hospital & Post Graduate Medical Institute

Detailed Answer:
Hi,

Medicines for OCD (SSRI group ) practically do not have any significant serious side effects except in the initial 2 weeks you might feel nauseating, dizziness, dullness. But this is nothing serious and will subside on its own

Confidence should improve with treatment

Psychiatrist at KG Hospital & Post Graduate Medical Institute, Coimbatore may be considered or any other psychiatrist of your choice

Hope, I was of some help.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor